# SDR DALA2021082505022

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,113 hours, 23,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 FOUND IN FUSELAGE FRAME FASTENER HOLE AT STA 1640 STRINGER 14LH: IN LOWER INBOARD HOLE AT 10:00 AND 1:00 HRS OCLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00240: THIS NRC WAS ATTENDED WITH NRC 00191 PER ER/A 593451-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-21-404-REV. 2. UNDER LOG 1918061. (1918298)
